# SDR CA140522020

- Difficulty date: May 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Part number: DL2428M4
- Condition: Illuminated
- Location: Pitch Feel
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, RECEIVED PITCH FEEL CAUTION MESSAGE.
